# SDR DALA1114719877

- Difficulty date: February 22, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL NR 68 HAS BOTTOM GUIDE SUPPORTS WITH SEVERAL CRACKS.  REMOVED 7 EA DAMAGED AREA, AND PREPARED DAMAGE AREA ON      FLOORBOARD IAW MM 53-22-01-801-663A-A AND IAW SRM 51-90 -0, PARA 5E.  APPLIED REPAIR PLIES AND HOT BONDED ON FLOOR BOARD DATE DUE 08/27/11, ID NR 10-574, IAW MM 53-22-01-801-663A-A, AND IAW SRM 51-90-0, PARA 6.0.
